# SDR ABXA20250131029

- Difficulty date: January 31, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 116,825 hours, 24,424 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Relay
- Part number: BACR13CG2A
- Condition: Malfunctioned
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI  CREW REPORTED AFTER STARTING L&R ENG. EEC MODE AND PROBE HEAT EICAS MESSAGE DISPLAYED , A/C RETERNED TO THE GATE (BTB) AND MTX GROUNDED A/C , FOUND RELAY K528 AND RELAY SOCKET MELTED, REPLACED K528 RELAY SOCKET AND RETERMINATED ASSOCIATED WIRING IAW B767 WDM 30-31-21C AND SWPM 20-81-12, ALSO REMOVED AND REPLACED K528 RELAY, OPS AND CONTINUITY CHECK GOOD, .OPS AND CONTINUITY CHECKS GOOD IAW  AMM 30-31-00.AIRCRAFT REMAINS NO ETOPS.   A/C RETURNED TO SERVICE.
